# SDR ASOA20140406058

- Difficulty date: April 6, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145EP
- Aircraft serial: 145033
- Aircraft time: 32,928 hours, 31,577 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Frame 78
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3A INSPECTION THE RT FUSELAGE AFT SKIN WAS FOUND TO HAVE ONE RIVET AT FRAME 78, ONE RIVET BELOW STRINGER 06R WITH TWO CRACKS EMINATING FROM IT.  MAINTENANCE REMOVED THE DAMAGE AND PERFORMED A BUSHING REPAIR IAW TECHNICAL DISPOSITION ETD2014-145-029237, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
